Opox is safe to use at the prescribed dose for prescribed duration as advised by the doctor. Patients should follow the advice of the doctor regarding its use.
Q. Is Opox an antibiotic?
Yes, Opox is an antibiotic, it belongs to a group of antibiotics known as cephalosporins.
Q. Can the use of Opox cause diarrhea?
Yes, the use of Opox can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
Q. Can I stop taking Opox when my symptoms are relieved?
No, do not stop taking Opox and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. How long does Opox takes to work?
Usually, Opox starts working soon after taking it. However, it may take some days to kill all the harmful bacteria and make you feel better.
Q. What if I don't get better after using Opox?
Inform your doctor if you don't feel better after finishing the full course of treatment. Also, inform him if your symptoms are getting worse while using this medicine.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 14th Mar 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.